| Catalog Number |
366703 |
| Medical Device Problem Code |
Material Discolored (1170)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
10/30/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
H.6.Investigation summary: material #: 366703.Bd had not received samples or photos for evaluation.Additionally, bd was unable to determine the specific lot number associated with this complaint; therefore, a review of the device history record could not be conducted.This complaint is unable to be confirmed.If additional information is made available, this complaint will be reopened to assess the level of investigation needed.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
Event or Problem Description
It was reported when using the bd vacutainer® no additive (z) tubes have a different color cap on it.No impact on patients or users.The following information was provided by the initial reporter.The customer stated: customer problem: customer states gold top closure was on a nonadditive tube.